BibTeX record journals/siamam/LiuWWS14

download as .bib file

@article{DBLP:journals/siamam/LiuWWS14,
  author    = {Shengqiang Liu and
               Xinxin Wang and
               Lin Wang and
               Haitao Song},
  title     = {Competitive Exclusion in Delayed Chemostat Models with Differential
               Removal Rates},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {74},
  number    = {3},
  pages     = {634--648},
  year      = {2014},
  url       = {https://doi.org/10.1137/130921386},
  doi       = {10.1137/130921386},
  timestamp = {Sun, 04 Nov 2018 01:38:15 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/siamam/LiuWWS14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics